# SDR DL72S000555

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- Aircraft time: 72,278 hours, 56,809 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST A SYSTEM HYD QTY DURING CLIMBOUT.  FOUND NUMBER 6 LEADING EDGE FLAP ACTUATOR LEAKING.  REPLACED NR 6 LEADING EDGE FLAP ACTUATOR AND A SYS CASE DRAIN AND PRESS FILTERS.
